Alert archive / Nevada / Wind Advisories in 2017
Wind Advisory 11, NWS Elko, NV
NWS Elko, NV issued this wind advisory at May 5, 2017, 3:35 PM PDT for 5 counties in Nevada. It took effect at May 6, 2017, 9:00 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2017, 3:35 PM PDT (22:35 UTC)
- In effect from
- May 6, 2017, 9:00 AM PDT
- Expired
- May 6, 2017, 8:56 PM PDT
- In force
- 12 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Eureka County, NV, Lander County, NV, Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 133 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 2026 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
514 WWUS75 KLKN 052235 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 335 PM PDT Fri May 5 2017 NVZ033-039-061645- /O.NEW.KLKN.WI.Y.0011.170506T1600Z-170507T0200Z/ Southeastern Elko County-South Central Elko County- 335 PM PDT Fri May 5 2017 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM PDT SATURDAY... The National Weather Service in Elko has issued a Wind Advisory... which is in effect from 9 AM to 7 PM PDT Saturday. * WINDS...South 20 to 30 mph with gusts to 50 mph. * TIMING...Strongest winds will be from late morning into the afternoon. * IMPACTS...Motorists should be prepared for strong winds and hazardous driving conditions, especially when driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of 30 mph with gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NVZ037-040-041-061645- /O.NEW.KLKN.WI.Y.0011.170506T1600Z-170507T0600Z/ Southern Lander County and Southern Eureka County- Northwestern Nye County-Northeastern Nye County- 335 PM PDT Fri May 5 2017 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 11 PM PDT SATURDAY... The National Weather Service in Elko has issued a Wind Advisory... which is in effect from 9 AM to 11 PM PDT Saturday. * WINDS...South 25 to 35 mph with gusts to 55 mph. * TIMING...Strongest winds will be from late morning into the early evening. * IMPACTS...Motorists should be prepared for strong winds and hazardous driving conditions, especially when driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of 30 mph with gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NVZ035-061645- /O.NEW.KLKN.HW.A.0002.170506T1600Z-170507T0600Z/ White Pine County- 335 PM PDT Fri May 5 2017 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... The National Weather Service in Elko has issued a High Wind Watch...which is in effect from Saturday morning through Saturday evening. * WINDS...South winds 30 to 40 mph with gusts 60 to 65 mph. * TIMING...Strongest winds will be from late morning into the early evening. * IMPACTS...Motorists should exercise caution while driving in the wind advisory area. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds when driving on east west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
4 follow-up statements
411 WWUS75 KLKN 052301 AAA NPWLKN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Elko NV 401 PM PDT Fri May 5 2017 NVZ033-039-061715- /O.CON.KLKN.WI.Y.0011.170506T1600Z-170507T0200Z/ Southeastern Elko County-South Central Elko County- 401 PM PDT Fri May 5 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM PDT SATURDAY... * WINDS...South 20 to 30 mph with gusts to 50 mph. * TIMING...Strongest winds will be from late morning into the afternoon. * IMPACTS...Motorists should be prepared for strong winds and hazardous driving conditions, especially when driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of 30 mph with gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NVZ037-040-041-061715- /O.CON.KLKN.WI.Y.0011.170506T1600Z-170507T0600Z/ Southern Lander County and Southern Eureka County- Northwestern Nye County-Northeastern Nye County- 401 PM PDT Fri May 5 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM PDT SATURDAY... * WINDS...South 25 to 35 mph with gusts to 55 mph. * TIMING...Strongest winds will be from late morning into the early evening. * IMPACTS...Motorists should be prepared for strong winds and hazardous driving conditions, especially when driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of 30 mph with gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NVZ035-061715- /O.CON.KLKN.HW.A.0002.170506T1600Z-170507T0600Z/ White Pine County- 401 PM PDT Fri May 5 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WINDS...South winds 30 to 40 mph with gusts 60 to 65 mph. * TIMING...Strongest winds will be from late morning into the early evening. * IMPACTS...Motorists should exercise caution while driving in the high wind watch area. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds when driving on east west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
331 WWUS75 KLKN 060947 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 247 AM PDT Sat May 6 2017 NVZ035-070400- /O.UPG.KLKN.HW.A.0002.170506T1600Z-170507T0600Z/ /O.EXA.KLKN.WI.Y.0011.170506T1600Z-170507T0600Z/ White Pine County- 247 AM PDT Sat May 6 2017 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT THIS EVENING... The National Weather Service in Elko has issued a Wind Advisory... which is in effect from 9 AM this morning to 11 PM PDT this evening. * WINDS...South 25 to 35 mph with gusts to 55 mph. Locally higher wind gusts will be possible on passes and summits. * TIMING...Strongest winds will be from late morning into the early evening. * IMPACTS...Motorists should be prepared for strong winds and hazardous driving conditions, especially when driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of 30 mph with gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NVZ033-039-070200- /O.CON.KLKN.WI.Y.0011.170506T1600Z-170507T0200Z/ Southeastern Elko County-South Central Elko County- 247 AM PDT Sat May 6 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM PDT THIS EVENING... * WINDS...South 20 to 30 mph with gusts to 50 mph. * TIMING...Strongest winds will be from late morning into the afternoon. * IMPACTS...Motorists should be prepared for strong winds and hazardous driving conditions, especially when driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of 30 mph with gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NVZ037-040-041-070400- /O.CON.KLKN.WI.Y.0011.170506T1600Z-170507T0600Z/ Southern Lander County and Southern Eureka County- Northwestern Nye County-Northeastern Nye County- 247 AM PDT Sat May 6 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT THIS EVENING... * WINDS...South 25 to 35 mph with gusts to 55 mph. * TIMING...Strongest winds will be from late morning into the early evening. * IMPACTS...Motorists should be prepared for strong winds and hazardous driving conditions, especially when driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of 30 mph with gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
691 WWUS75 KLKN 062121 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 221 PM PDT Sat May 6 2017 NVZ033-039-070200- /O.CON.KLKN.WI.Y.0011.000000T0000Z-170507T0200Z/ Southeastern Elko County-South Central Elko County- 221 PM PDT Sat May 6 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WINDS...South 20 to 30 mph with gusts to 55 mph. * TIMING...through early evening. * IMPACTS...Motorists should be prepared for strong winds and hazardous driving conditions, especially when driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of 30 mph with gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NVZ037-040-041-070600- /O.CON.KLKN.WI.Y.0011.000000T0000Z-170507T0600Z/ Southern Lander County and Southern Eureka County- Northwestern Nye County-Northeastern Nye County- 221 PM PDT Sat May 6 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...South 25 to 35 mph with gusts to 55 mph. * TIMING...through this evening. * IMPACTS...Motorists should be prepared for strong winds and hazardous driving conditions, especially when driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of 30 mph with gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NVZ035-070600- /O.CON.KLKN.WI.Y.0011.000000T0000Z-170507T0600Z/ White Pine County- 221 PM PDT Sat May 6 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...South 25 to 35 mph with gusts to 55 mph. Locally higher wind gusts will be possible on passes and summits. * TIMING...Strongest winds will be from late morning into the early evening. * IMPACTS...Motorists should be prepared for strong winds and hazardous driving conditions, especially when driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of 30 mph with gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LW
276 WWUS75 KLKN 070356 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 856 PM PDT Sat May 6 2017 NVZ035-037-040-041-070500- /O.CAN.KLKN.WI.Y.0011.000000T0000Z-170507T0600Z/ White Pine County- Southern Lander County and Southern Eureka County- Northwestern Nye County-Northeastern Nye County- 856 PM PDT Sat May 6 2017 ...WIND ADVISORY IS CANCELLED... Winds have dropped below advisory criteria, therefore the advisory will be cancelled. A few isolated gusts across higher terrain and passes/summits will be possible through early evening. The advisory for southeastern and south-central Elko Counties expired earlier this evening. $$ JRM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at May 5, 2:55 AM PDT, 12 hours 40 minutes earlier.
Area forecast discussion, May 5, 2:55 AM PDT, 12 hours 40 minutes before
Area Forecast Discussion National Weather Service Elko NV 255 AM PDT Fri May 5 2017 .SYNOPSIS...A Pacific storm system moving into the west coast will bring showers and thunderstorms, gusty winds, and cooler temperatures, beginning today and continuing through the weekend. SOme of the thunderstorms today may be strong, with gusty winds and small hail possible. The best chances for these strong storms will be across eastern Humboldt, northern Lander/Eureka, and northwest Elko counties. && .SHORT TERM...Today through Sunday. Radar at this time is depicting a line of showers and isolated thunderstorms moving north into western Humboldt county from Pershing county. Cells are tracking fairly quickly at about 25-35 mph. Looking further east on satellite, skies are generally clear across White Pine and northern Nye counties. For today, we're still on track to see an increase in active weather. Sufficient energy and instability will be coincident with good 0-6km shear values across eastern Humboldt county east into far northwestern Elko county, including portions of the northern Lander/Eureka zone. At this time, strong gusty winds appear to be the threat, although some hail could be seen as there is decent CAPE values in the hail growth zone, as depicted in the GFS bufr soundings. Some isolated thunderstorm could persist well into the evening as forcing increases further and elevated convection forms. Overall, high temperatures today will be in the upper 70s to mid 80s, while overnight lows will be in the mid 40s to mid 50s tonight. An upper level low is forecast to moves south along the California coast and close off during the Saturday timeframe. The slow movement and long resident time will allow for moisture to north and west into northern and central NV. There is some concern regarding the time of the year with closed lows, especially strong ones. Each afternoon we'll have weak to moderate instability and enough shear for the possibility of convective organization. Will need to keep monitoring the potential for additional strong storms or isolated flooding from storms that train over the same area, producing moderate to locally heavy precipitation. With each day, a diurnal maximum of convection will occur with weakening storms through the night. In addition, winds are forecast to be quite strong during the Saturday time, and a wind advisory is likely for southern Lander/Eureka, White Pine, and northern nye counties. Highs on Saturday will cool into the low to mid 70s, with lows in the upper 30s to mid 40s. On Sunday, models are showing the closed upper low in southern California, with very little movement. Kept the chances for showers and thunderstorms throughout the afternoon, with highs cooling in the 60s and lows in the 30s and 40s. .LONG TERM...Sunday night through Friday...Main forecast challenge continues to be the placement and movement of the H5 low early next week and the timeliness in which moisture finally exits east central NV, potentially by Tuesday. ECMWF is much slower in progressing eastward as ridge maintains strength in central US with showers lingering into Wednesday for mainly White Pine county. Most precip however will be confined south of a line from Jackpot to Spring Creek to Gabbs Sunday night through the middle of next week. Abundant low to mid level moisture and day time instability could continue to spark a few thunderstorms across mainly northern Nye and White Pine county Monday and Tuesday. Instability and favorable kinematics move out of the state as the low pushes into the four corners region Wednesday. Reduced coverage of lingering showers for the later part of next as the influence of the upper- low slowly wanes. Milder temperatures will return next week as a cooler air mass remains over the Great Basin region. Highs in the 60s and 70s with lows generally in the upper 30s to 40s. && .AVIATION...VFR conditions will continue at KWMC and KEKO through noon today while VFR conditions will prevail at KELY and KTPH through tonight. A storm system will bring showers and thunderstorms across north central NV this afternoon bringing possible TS to KWMC. Showers and thunderstorms and lowered CIGS could also affect KEKO by 21Z. Gusty winds occasional lightning and small hail could accompany some of the storms. En route turbulence near convection is likely. && .HYDROLOGY...River and creek levels will likely rise as temperatures will continue much above normal through Friday which will accelerate snowmelt and increase runoff into area streams. In addition, there is the potential for increased rainfall during the weekend and early next week as an active weather pattern sets up. The location of the system and attendant moisture will play a role on where the rain will occur. This will need to be watched carefully as in many locations, the ground still holds a lot of water and runoff into fast running creeks and streams is likely. Here are the locations where flood warnings are currently in effect: Humboldt River - Comus, near Winnemucca: Minor flooding continues. Bruneau River - near Rowland The following rivers are running high, but are below flood stage at this time: Wildhorse Dam - at Wildhorse Jarbidge River below Jarbidge Humboldt River - Battle Mountain: higher than normal flows continue. The river may rise into minor flood stage as temperatures warm and precip chances increase today. && .LKN WATCHES/WARNINGS/ADVISORIES... None. && 86/93/93/86
Hazardous weather outlook, May 5, 3:03 AM PDT, 12 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Elko NV 303 AM PDT Fri May 5 2017 NVZ030-031-033>041-061015- Humboldt County-Northern Elko County-Southeastern Elko County- Ruby Mountains/East Humboldt Range-White Pine County- Northern Lander County and Northern Eureka County- Southern Lander County and Southern Eureka County- Southwestern Elko County-South Central Elko County- Northwestern Nye County-Northeastern Nye County- 303 AM PDT Fri May 5 2017 This hazardous weather outlook is for portions of Nevada...north central Nevada...northeast Nevada...northwest Nevada and south central Nevada. .Day One...Today. An upper-level low pressure system will affect the area bringing breezy to windy conditions across portions of the state. The strongest winds are forecast to be across northern Nye, southern Lander/Eureka, and White Pine counties. Southwest winds 15 to 25 mph with gusts of 35 to 45 mph are possible. Showers and thunderstorms, some of which could contain frequent lightning, small hail and gusty outflow winds of up to 55 mph, will affect north central and central parts of Nevada this afternoon. .Days Two through Seven...Saturday through Thursday. The low pressure system will gradually move closer to the area, with northern Nye, southern Lander/Eureka, and White Pine counties again seeing the strongest winds as well as showers and thunderstorms. Winds are expected to be highest on Saturday, ranging from 25 to 35 mph with gusts of 45 to 55 mph from the south. A wind advisory will likely be required for central and east-central areas in Nevada. The location of the upper-level system will have ramifications on location of precipitation across the forecast area from Sunday through late Monday. At this time, the storm track looks to move across southern California and Nevada, which could produce some moderate rain showers across central Nevada and generally locations along and south of Interstate 80. Precipitation amounts through Monday could range from a quarter to three-quarters of one inch, with locally higher amounts possible, through roughly Monday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report weather phenomena according to standard operating procedure.
In the hours before
Special weather statement, May 5, 1:39 PM PDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Elko NV 139 PM PDT FRI MAY 5 2017 NVZ030-052115- Humboldt County NV- 139 PM PDT FRI MAY 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUMBOLDT COUNTY UNTIL 215 PM PDT... At 137 PM PDT, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Golconda, moving north at 25 mph. Half inch hail and wind gusts 40 to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Humboldt County. This will affect travelers on I-80 between Golconda and Battle Mountain. LAT...LON 4080 11727 4083 11744 4104 11735 4104 11714 TIME...MOT...LOC 2037Z 185DEG 20KT 4087 11733 LIW
Special weather statement, May 5, 2:04 PM PDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Elko NV
204 PM PDT FRI MAY 5 2017
NVZ030-031-036-052145-
Northern Elko County NV-Humboldt County NV-
Northern Lander County and Northern Eureka County NV-
204 PM PDT FRI MAY 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUMBOLDT...NORTHERN
LANDER AND WEST CENTRAL ELKO COUNTIES UNTIL 245 PM PDT...
At 204 PM PDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Valmy, moving north at 20 mph.
Half inch hail and wind gusts 40 to 50 mph will be possible with this
storm.
Locations impacted include...
Midas, Adam Peak, Twin Creeks Mine and Midas Mine.
LAT...LON 4100 11684 4100 11694 4103 11705 4096 11713
4099 11739 4139 11721 4132 11668
TIME...MOT...LOC 2104Z 199DEG 19KT 4099 11715
LIWSpecial weather statement, May 5, 2:46 PM PDT, 49 minutes before
Special Weather Statement National Weather Service Elko NV 246 PM PDT FRI MAY 5 2017 NVZ030-036-052230- Humboldt County NV- Northern Lander County and Northern Eureka County NV- 246 PM PDT FRI MAY 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUMBOLDT AND NORTH CENTRAL LANDER COUNTIES UNTIL 330 PM PDT... At 246 PM PDT, Doppler radar was tracking strong thunderstorms along a line extending from 22 miles southwest of Battle Mountain to 40 miles south of Valmy. Movement was north at 30 mph. Dime size hail and wind gusts 40 to 50 mph will be possible with these storms. Locations impacted include... Phoenix Mine and Trenton Canyon Mine. LAT...LON 4062 11695 4021 11727 4027 11742 4069 11721 TIME...MOT...LOC 2146Z 193DEG 26KT 4041 11722 4022 11736 LIW
Special weather statement, May 5, 3:04 PM PDT, 31 minutes before
Special Weather Statement National Weather Service Elko NV 304 PM PDT FRI MAY 5 2017 NVZ031-052230- Northern Elko County NV- 304 PM PDT FRI MAY 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELKO COUNTY UNTIL 330 PM PDT... At 304 PM PDT, Doppler radar was tracking a strong thunderstorm 16 miles northwest of Tuscarora, moving northeast at 35 mph. Dime size hail and wind gusts 40 to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Elko County. LAT...LON 4136 11652 4140 11663 4170 11649 4159 11617 TIME...MOT...LOC 2204Z 217DEG 28KT 4142 11651 99
Special weather statement, May 5, 3:30 PM PDT, 5 minutes before
Special Weather Statement
National Weather Service Elko NV
330 PM PDT FRI MAY 5 2017
NVZ030-036-052315-
Humboldt County NV-
Northern Lander County and Northern Eureka County NV-
330 PM PDT FRI MAY 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUMBOLDT AND NORTH
CENTRAL LANDER COUNTIES UNTIL 415 PM PDT...
At 330 PM PDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Valmy, moving north at 30 mph.
Dime size hail and wind gusts 40 to 50 mph will be possible with this
storm.
Locations impacted include...
Valmy, Lone Tree Mine and Trenton Canyon Mine.
LAT...LON 4096 11699 4063 11721 4064 11730 4068 11730
4069 11736 4100 11735
TIME...MOT...LOC 2230Z 190DEG 26KT 4072 11725
99The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 10:14 PM PDT | River Flood Warning | LKN | Elko | 10 days |
| May 5, 1:39 PM PDT | Special Weather Statement | LKN | 36 min | |
| May 5, 1:44 PM PDT | Severe Thunderstorm Warning | LKN | Lander | 31 min |
| May 5, 2:04 PM PDT | Special Weather Statement | LKN | 41 min | |
| May 5, 2:06 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 24 min |
| May 5, 2:14 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 31 min |
| May 5, 2:24 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 38 min |
| May 5, 2:25 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 35 min |
| May 5, 2:26 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 34 min |
| May 5, 2:35 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 25 min |
| May 5, 2:38 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka, Lander | 40 min |
| May 5, 2:46 PM PDT | Special Weather Statement | LKN | 44 min | |
| May 5, 3:04 PM PDT | Special Weather Statement | LKN | 26 min | |
| May 5, 3:05 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 13 min |
| May 5, 3:30 PM PDT | Special Weather Statement | LKN | 45 min | |
| May 5, 3:35 PM PDT | High Wind Watch | LKN | White Pine | 11 hr |
| May 5, 3:40 PM PDT | Special Weather Statement | LKN | 65 min | |
| May 5, 3:55 PM PDT | Special Weather Statement | LKN | 65 min | |
| May 5, 4:16 PM PDT | Special Weather Statement | LKN | 74 min | |
| May 5, 4:19 PM PDT | Special Weather Statement | LKN | 71 min | |
| May 5, 4:33 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Humboldt | 57 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.